# SDR FGQ2004F00000

- Difficulty date: December 19, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N701JH
- Make and model: Lkheed 132925
- Aircraft serial: 5230
- Engine: Garrtt TFE731*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air
- Part time: 8,359 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING ENGINE REMOVAL, BLEED AIR DUCTS WERE FOUND CRACKED AT SUPPORT BRACKET WELDS, THREE SEPARATE TUBES ASSEMBLIES WERE CRACKED IN A SIMILAR MANNER.  PN WERE:  JQ3216-1, JPS315-2L, JPS315-2R.
